Alert archive / Pennsylvania / Tornado Warnings in 2022

Tornado Warning 7, NWS Pittsburgh, PA

June 1, 2022Forest County, Venango County, Pennsylvania

NWS Pittsburgh, PA issued this tornado warning at Jun 1, 2022, 5:58 PM EDT for Forest County, Venango County, Pennsylvania. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2022, 5:58 PM EDT (21:58 UTC)
Expired
Jun 1, 2022, 6:30 PM EDT
In force
32 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Forest County, PA, Venango County, PA

The radar

The Pittsburgh radar (KPBZ), 121 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:19 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2022-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2022-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1330 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

280 
WFUS51 KPBZ 012158
TORPBZ
PAC053-121-012230-
/O.NEW.KPBZ.TO.W.0007.220601T2158Z-220601T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
558 PM EDT Wed Jun 1 2022

The National Weather Service in Pittsburgh has issued a

* Tornado Warning for...
  Northeastern Venango County in northwestern Pennsylvania...
  West central Forest County in northwestern Pennsylvania...

* Until 630 PM EDT.
    
* At 558 PM EDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles south of Titusville, or 7 miles north of Oil
  City, moving southeast at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Oil City around 610 PM EDT.
  Tionesta around 630 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Rouseville, Hasson Heights, Oil Creek State Park and Woodland
Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4151 7943 4139 7968 4154 7983 4162 7977
      4162 7970
TIME...MOT...LOC 2158Z 296DEG 23KT 4153 7972 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
3 follow-up statements
008 
WWUS51 KPBZ 012208
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
608 PM EDT Wed Jun 1 2022

PAC053-121-012230-
/O.CON.KPBZ.TO.W.0007.000000T0000Z-220601T2230Z/
Venango PA-Forest PA-
608 PM EDT Wed Jun 1 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
NORTHEASTERN VENANGO AND WEST CENTRAL FOREST COUNTIES...
    
At 607 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Oil City, moving southeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Tionesta around 630 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Rouseville, Hasson Heights, Oil Creek State Park and Woodland
Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4151 7943 4139 7968 4156 7976 4161 7967
TIME...MOT...LOC 2207Z 296DEG 23KT 4150 7964 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
980 
WWUS51 KPBZ 012217
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
617 PM EDT Wed Jun 1 2022

PAC053-121-012230-
/O.CON.KPBZ.TO.W.0007.000000T0000Z-220601T2230Z/
Venango PA-Forest PA-
617 PM EDT Wed Jun 1 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
NORTHEASTERN VENANGO AND WEST CENTRAL FOREST COUNTIES...
    
At 616 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Tionesta, or 7 miles northeast of Oil City, moving
southeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Tionesta around 625 PM EDT.

Other locations impacted by this tornadic thunderstorm include Oil
Creek State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4151 7943 4142 7962 4152 7970 4159 7961
TIME...MOT...LOC 2216Z 296DEG 23KT 4147 7956 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
270 
WWUS51 KPBZ 012224
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
624 PM EDT Wed Jun 1 2022

PAC053-121-012233-
/O.EXP.KPBZ.TO.W.0007.000000T0000Z-220601T2230Z/
Venango PA-Forest PA-
624 PM EDT Wed Jun 1 2022

...THE TORNADO WARNING FOR NORTHEASTERN VENANGO AND WEST CENTRAL
FOREST COUNTIES WILL EXPIRE AT 630 PM EDT...
                
The storm which prompted the warning has weakened, and no longer 
appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Pennsylvania.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pittsburgh.

Remember, a Severe Thunderstorm Warning still remains in effect for
Venango, Forest, Clarion County until 645PM.

LAT...LON 4151 7943 4142 7962 4152 7970 4159 7961
TIME...MOT...LOC 2223Z 296DEG 23KT 4145 7951 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 1, 2:38 PM EDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jun 1, 2:38 PM EDT, 3 hours 20 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Pittsburgh PA
238 PM EDT Wed Jun 1 2022

.SYNOPSIS...
A cold front will over through the region this evening and stall
keeping showers and thunderstorms in the area through Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Forecast still in good shape. Watch has been issued for a
portion of the region through 10pm. PoPs were slightly modified
to better align with current conditions and latest hires model
guidance. Mention of severe storms was added as well.

A cold front is still projected to slide over the region this
evening and stall under zonal flow aloft. Showers and storms
are likely as this process occurs.

Given the warmth and humidity ahead of the front, model
suggestions of 1500-2000 J/kg of sfc-based CAPE look reasonable;
however, the better chc for severe weather will lie north and
west of Pittsburgh, where 30-40 knots of 0-6km bulk shear may
support better storm organization. In addition, dry mid level
air may support downburst further south of that corridor; hence,
most of the area is under the threat of damaging wind gusts and
isolated incidents of large hail.

Storm severity and coverage will diminish after sunset with the
loss of heating, but at least isolated showers chances will
accompany the front through the night. Cooler overnight lows
will be realized behind the front, especially north of I-80.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
The mentioned front will continue to slide southeast through the
area with a secondary shortwave tracking northeast along the
surface boundary. The front will likely hang up in the southern
Ohio/northern West Virginia vicinity into Thursday night as it
becomes nearly parallel to mid-level flow. This will keep the
chance of showers into the southeast through Thursday night.
High pressure will continue to move in behind the front with a
dry forecast expected on Friday and cooler high temperatures.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Models suggest that another shortwave rotating across the
southern Great Lakes will finally kick the boundary to the south
by Friday.

High pressure in continued quasi-zonal flow aloft will then provide
mostly dry weather through the weekend, with seasonable but slowly
warming temperatures. Rain may return to the forecast by Sunday
night/Monday with the next shortwave trough and frontal
boundary. This will bring showers and thunderstorms back into
the forecast for Monday and Tuesday.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
A bkn line of shra/tstms is expected to develop in advance of an
approaching cold front through tonight. With respect to tsra
timing; high res guidance has slowed, and latest TAFs have been
updated to reflect anticipated impact windows via TEMPO groups
along with associated MVFR cigs/vis.

Widespread MVFR/IFR is then expected to develop from N-S after
FROPA tonight/Thu morning provided llvl moisture within nwly
flow, with scattered shra persisting through the remainder of
the period.

.Outlook...
Restrictions are expected Thu as low pres moves along the
front.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
Hazardous weather outlook, Jun 1, 3:32 PM EDT, 2 hours 26 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Pittsburgh PA
332 PM EDT Wed Jun 1 2022

OHZ039>041-048>050-057>059-PAZ007>009-013>016-020>023-029-073-074-
WVZ001>003-021945-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Mercer-Venango-Forest-Lawrence-Butler-
Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-Indiana-Washington-
Westmoreland-Higher Elevations of Westmoreland-Hancock-Brooke-Ohio-
332 PM EDT Wed Jun 1 2022

...SEVERE THUNDERSTORM WATCH 301 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Scattered severe thunderstorms are possible this afternoon and
evening. Damaging wind gusts are the primary threat, although large
hail is also a possibility.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ068-069-PAZ031-075-076-WVZ004-012-021945-
Noble-Monroe-Greene-Fayette-Higher Elevations of Fayette-Marshall-
Wetzel-
332 PM EDT Wed Jun 1 2022

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Scattered severe thunderstorms are possible this afternoon and
evening. Damaging wind gusts are the primary threat, although large
hail is also a possibility.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

WVZ021-509>514-021945-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
332 PM EDT Wed Jun 1 2022

This Hazardous Weather Outlook is for northern West Virginia.

.DAY ONE...This afternoon and tonight.

Isolated severe thunderstorms are possible this afternoon and
evening. Damaging wind gusts are the primary threat, although large
hail is also a possibility.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 1, 2:30 PM EDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
230 PM EDT Wed Jun 1 2022

PAZ008-009-015-011915-
Forest PA-Clarion PA-Venango PA-
230 PM EDT Wed Jun 1 2022

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL VENANGO...
NORTHEASTERN CLARION AND SOUTHWESTERN FOREST COUNTIES THROUGH 315 PM
EDT...

At 230 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tionesta, or 8 miles east of Oil City, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tionesta, Fryburg, Leeper, and Cook Forest State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern and west central Pennsylvania.

&&

LAT...LON 4141 7965 4153 7959 4149 7919 4124 7931
TIME...MOT...LOC 1830Z 288DEG 28KT 4143 7953

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, Jun 1, 3:12 PM EDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
312 PM EDT Wed Jun 1 2022

OHZ039-040-011945-
Tuscarawas OH-Carroll OH-
312 PM EDT Wed Jun 1 2022

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CARROLL AND
NORTHERN TUSCARAWAS COUNTIES THROUGH 345 PM EDT...

At 311 PM EDT, Doppler radar was tracking a strong thunderstorm near
Strasburg, or 8 miles northwest of Dover, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Dover, Strasburg, Bolivar, Mineral City, Dellroy, Parral, Zoar, and
Atwood Lake.

This includes Interstate 77 in Ohio between mile markers 86 and 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Ohio.

&&

LAT...LON 4065 8148 4067 8146 4066 8144 4065 8145
      4065 8124 4072 8124 4072 8120 4052 8119
      4057 8166 4063 8167
TIME...MOT...LOC 1911Z 267DEG 25KT 4063 8157

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 1, 3:45 PM EDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
345 PM EDT Wed Jun 1 2022

OHZ039>041-012015-
Tuscarawas OH-Columbiana OH-Carroll OH-
345 PM EDT Wed Jun 1 2022

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL COLUMBIANA...
NORTHWESTERN CARROLL AND NORTHEASTERN TUSCARAWAS COUNTIES THROUGH 415
PM EDT...

At 345 PM EDT, Doppler radar was tracking a strong thunderstorm near
East Sparta, or 10 miles northeast of Dover, moving east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Carrollton, Minerva, Augusta, Malvern, Bolivar, Mineral City, Zoar,
and East Rochester.

This includes Interstate 77 in Ohio between mile markers 91 and 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Ohio.

&&

LAT...LON 4065 8149 4066 8147 4067 8146 4067 8145
      4066 8144 4065 8145 4065 8124 4072 8124
      4073 8109 4078 8109 4079 8102 4056 8101
      4057 8149
TIME...MOT...LOC 1945Z 263DEG 15KT 4063 8134

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
Special weather statement, Jun 1, 3:46 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
346 PM EDT Wed Jun 1 2022

PAZ008-009-012015-
Forest PA-Venango PA-
346 PM EDT Wed Jun 1 2022

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN VENANGO AND
NORTHWESTERN FOREST COUNTIES THROUGH 415 PM EDT...

At 346 PM EDT, Doppler radar was tracking a strong thunderstorm near
Guys Mills, or 11 miles northwest of Franklin, moving east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Tionesta, Cooperstown, Pleasantville, and Oil Creek State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Pennsylvania.

&&

LAT...LON 4148 7945 4150 8000 4151 7998 4151 7996
      4154 7994 4154 7993 4157 7989 4157 7987
      4158 7987 4159 7985 4160 7985 4160 7983
      4162 7983 4162 7961 4163 7954 4163 7947
TIME...MOT...LOC 1946Z 273DEG 30KT 4154 7994

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
Special weather statement, Jun 1, 4:02 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
402 PM EDT Wed Jun 1 2022

PAZ008-012030-
Venango PA-
402 PM EDT Wed Jun 1 2022

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL VENANGO COUNTY THROUGH
430 PM EDT...

At 402 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sugarcreek, or near Franklin, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Oil City, Franklin, Sugarcreek, Hasson Heights, Seneca, Rouseville,
Cooperstown, Woodland Heights, Utica, Oil Creek State Park, and
Cranberry Township.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Pennsylvania.

&&

LAT...LON 4148 7954 4128 7977 4144 8000 4150 8000
      4150 7998 4151 7998 4151 7996 4152 7996
      4153 7994 4154 7994 4154 7993 4156 7991
      4156 7989 4157 7989 4157 7987
TIME...MOT...LOC 2002Z 289DEG 27KT 4148 7989

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 2:30 PM EDTSpecial Weather StatementPBZForest45 min
Jun 1, 3:46 PM EDTSpecial Weather StatementPBZVenango29 min
Jun 1, 4:02 PM EDTSpecial Weather StatementPBZVenango28 min
Jun 1, 5:35 PM EDTSevere Thunderstorm WarningPBZMercer40 min
Jun 1, 5:48 PM EDTSevere Thunderstorm WarningPBZVenango27 min
Jun 1, 6:09 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Venango36 min
Jun 1, 6:11 PM EDTSevere Thunderstorm WarningPBZMercer, Venango49 min
Jun 1, 6:43 PM EDTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence, Mercer47 min
Jun 1, 7:21 PM EDTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence, Mercer, Venango24 min
Jun 1, 7:39 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Lawrence, Mercer, Venango36 min
Jun 1, 7:41 PM EDTSpecial Weather StatementPBZAllegheny, Beaver, Butler49 min
Jun 1, 7:52 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Westmoreland23 min

Nearby

Tornado Warnings in Pennsylvania, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.